feel like ****

  1. New Member
    maccer's Avatar
    Join Date
    Jul 2003
    Age
    35
    Posts
    14
    Rep Power
    145
    Level
    3
    Lv. Percent
    43.5%

    feel like ****


    last night felt bad in the gym, today I got up did my cardio on an emopty tank, felt good afterwards like **** this avo, bloated and sick, this is my routine today

    Woke up 8.30 am Balck coffee, 1 stimulant X tab I lean xtreme
    Gym for 9.30am Cardio 5 min warm up, 8 intervals of one min on one min off on x tranier, 20 mins cardio steady state, sauna 20 mins

    1145 am yogurt and fruit/almond crunch mix from heatl food shop with seeds and coffee, water 1 sesamin, 2-r-ala

    12.15 3 egg whites one whole egg, could not finish anymore was bloated??

    snacked on some more nuts could not stomach anything else all afternoon, forced some fruit and some more yogurt and a few eggs down my neck at about 5 but did not feel like eating anything

    Also had dry mouth last few days so been drinking a lot of water and hence peeing every 20 mins which is tiresome - as is haveing a dry mouth no matter what I drink!!

    Feel sleepy and ****, as I did yesterday,

    Any suggestions?

    Is it he lean xtreme or the stimulant x?

  2. New Member
    Hbs6's Avatar
    Join Date
    Dec 2005
    Age
    29
    Posts
    478
    Rep Power
    348
    Level
    18
    Lv. Percent
    38.73%

    It might be the stimulant x...its pretty powerful it hits people differently. I would compare it to adderol (Sp?) BUt all in all I dunno what your goals are but that is not very much food! How big r ya?
  3. New Member
    maccer's Avatar
    Join Date
    Jul 2003
    Age
    35
    Posts
    14
    Rep Power
    145
    Level
    3
    Lv. Percent
    43.5%

    it was not much food, mainly becuase I felt so bad!! I am 186lbs 6 ft currently cutting, here is my photos I update them every two weeks

    Yahoo! Photos

    thing is I am used to eph, used clen, and in my younger days loads of recs - the stim x has affected me more than anything, Its the pissing thats annoying as well, not being able to properly able to hydrate myself.

    Would loading up on vitamins help?

    cheers
    •   
       

  4. Registered User
    OCCFan023's Avatar
    Stats
    6'4"  210 lbs.
    Join Date
    Feb 2006
    Age
    25
    Posts
    3,789
    Rep Power
    2001
    Level
    42
    Lv. Percent
    48.13%
    Achievements Activity ProPosting Pro

    if you think it is the stim x then cut it out for a day or two and see if you return to normal. Personally I never had problems staying hydrated or feeling normal on Stim X but everyones different. However the not being able to eat is more than likely attributed to that (I dont want to eat a thing while taking it)

    eidt** forgot to mention the picture link doesnt work
  5. New Member
    maccer's Avatar
    Join Date
    Jul 2003
    Age
    35
    Posts
    14
    Rep Power
    145
    Level
    3
    Lv. Percent
    43.5%

    cheers, seems strange, hopefully this link will work

    Yahoo! Photos - maccer008's Photos - 7th July 06
  6. Handsome and intelligent
    Robboe's Avatar
    Join Date
    Mar 2005
    Posts
    4,927
    Rep Power
    8380
    Level
    47
    Lv. Percent
    52.57%
    Achievements Activity ProPosting Pro

    How long you been using the StimX?

    Never used the stuff regularly enough to know if this has this effect in me also, but AMP gives me a major hangover the next day. If you're using the StimX daily (or more) then you may be exhausting your adrenals.
    The Driven Blog
    Follow DS on Facebook and Twitter!

    Craze™ is NOW AVAILABLE!
  7. Doctor Science
    LakeMountD's Avatar
    Join Date
    Feb 2003
    Posts
    4,251
    Rep Power
    2555
    Level
    46
    Lv. Percent
    92.66%
    Achievements Activity ProPosting Pro

    Yeah, these new compounds are pretty harsh and no one knows anything about geranamine (geranium oil). Washington Post says it resembles an amphetamine and many in the BB community say thats crap. Who is right is up in the air as I can see both sides of the story but definitely be careful. I would take some time off of it. I seriously DOUBT it is the lean extreme as I have used it many times and it works wonders with no side effects (minus lowered cortisol levels ). Try taking stimx only on days you feel you need to.

    It could also be the high dose of caffeine they use. I am not positive but I think it is quite high. Caffeine withdrawals can be ugly sometimes.
  8. New Member
    maccer's Avatar
    Join Date
    Jul 2003
    Age
    35
    Posts
    14
    Rep Power
    145
    Level
    3
    Lv. Percent
    43.5%

    thanks for the replies guys its appreciated!!
  

  
 

Similar Forum Threads

  1. Why do I feel Like S*** on D-Bol?
    By Disco'ed in forum Anabolics
    Replies: 7
    Last Post: 05-09-2004, 08:25 PM
  2. I feel like ****!!
    By corteztk1982 in forum Anabolics
    Replies: 76
    Last Post: 04-06-2004, 12:17 PM
  3. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 24
    Last Post: 02-24-2004, 03:22 AM
  4. M1T make me mean, feel like ass
    By SWOLE93 in forum Anabolics
    Replies: 12
    Last Post: 01-28-2004, 10:19 PM
  5. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 4
    Last Post: 01-27-2004, 11:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in